# SDR SWAA2019022629989

- Difficulty date: February 17, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 51,514 hours, 30,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS CONNECTED TO M1674 EMERGENCY LIGHT BATTERY PACK FAULTY.  R&R BATTERY PACK PER AMM.
